Header

UZH-Logo

Maintenance Infos

Remarks on the asymptotic behaviour of the solution to parabolic problems in domains becoming unbounded


Chipot, M; Rougirel, A (2001). Remarks on the asymptotic behaviour of the solution to parabolic problems in domains becoming unbounded. Nonlinear Analysis: Theory, Methods & Applications, 47(1):3-11.

Abstract

We study the asymptotic behaviour of the solution to linear parabolic problems with nonhomogeneous boundary conditions in domains becoming unbounded in one or several directions. We show that this solution converges locally in space toward the solution of problems set in a cross section of the domains

Abstract

We study the asymptotic behaviour of the solution to linear parabolic problems with nonhomogeneous boundary conditions in domains becoming unbounded in one or several directions. We show that this solution converges locally in space toward the solution of problems set in a cross section of the domains

Statistics

Citations

5 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Other titles:Proceedings of the Third World Congress of Nonlinear Analysts, Part 1 (Catania, 2000)
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:parabolic, asymptotic behaviour
Language:English
Date:2001
Deposited On:28 Jun 2010 14:37
Last Modified:05 Apr 2016 13:25
Publisher:Elsevier
Series Name:Nonlinear Analysis
ISSN:0362-546X
Publisher DOI:https://doi.org/10.1016/S0362-546X(01)00151-1
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1970625

Download

Full text not available from this repository.
View at publisher